# SDR YENA2022110101073

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEVERAL CORROSIONS ON FLOOR WEB (UPPER AND LOWER SURFACE) BTW FR 12-14 AND Y=920 TO Y=1240 RH SIDE; REF TOMX WORK ORDER 2047 NR 00251, REMOVED AND REPLACED WEB (UPPER AND LOWER SURFACE) BTW FR 12-14 AND Y=920 AND Y=1240 REF SRM 51-43-02 AND 51-41-02.
